PL EN


Preferences help
enabled [disable] Abstract
Number of results
2007 | 112 | 3 | 495-504
Article title

Orthonormalization of Radiation Modes in Effective Resonator Model of Dielectric Multilayer Structure

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, the orthonormal mode set is derived from electromagnetic field distributions of a dielectric multilayer structure, which have been obtained using the effective resonator model, presented in Acta Phys. Pol. A, 111, 323 (2007)
Keywords
EN
Year
Volume
112
Issue
3
Pages
495-504
Physical description
Dates
published
2007-09
received
2007-05-09
References
  • 1. D. Marcuse, Light Transmission Optics, Van Nostrand-Reinhold, New York 1972, p. 313
  • 2. P. Benech, D.A.M. Khalil, F.S. Andre, Opt. Commun., 88, 96, 1992
  • 3. S.-L. Lee, D.S.L. Mui, L.A. Coldren, J. Lightwave Technol., 12, 2073, 1994
  • 4. H. Rigneault, S. Monneret, Quantum Semiclass. Opt., 9, 1017, 1997
  • 5. A. Rudziński, A. Tyszka-Zawadzka, P. Szczepański, Proc. SPIE, 5950, 59501A, 2005
  • 6. A. Rudziński, Acta Phys. Pol. A, 111, 323, 2007
  • 7. R.J. Glauber, M. Lewenstein, Phys. Rev. A, 43, 467, 1991
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv112n302kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.